# SDR CA110711008

- Difficulty date: June 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,956 hours
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) INABILITY TO MODULATE THRUST DURING TROUBLESHOOTING ON GROUND, THRUST COULD NOT BE MODULATED.  ELECTRONIC ENGINE CONTROL SWAP WAS PERFORMED AND A SIMILAR BEHAVIOR OCCURRED AGAIN.  TROUBLESHOOTING IS ONGOING.
